# SDR UALA2010030200743

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 58,027 hours, 21,406 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSE EMERGENCY EXIT LIGHTS INOP AT 1 RT MED 2 LT MED AND RT OVERWING EXIT FWD POSITIONS.  REPLACED LAMPS P/N 767, OPS GOOD
